Alert archive / Utah / Flash Flood Warnings in 2013
Flash Flood Warning 60, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Aug 24, 2013, 3:43 PM MDT for Washington County, Utah. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2013, 3:43 PM MDT (21:43 UTC)
- Expired
- Aug 24, 2013, 6:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, UT
The radar
The Cedar City radar (KICX), 40 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 5:00 PM MDT | FLASH FLOOD | 12 N Virgin, UT | FLASH FLOOD ON KOLOB TERRACE AND THE SUBWAY AREA OF ZION NATIONAL PARK. |
| Aug 24, 5:38 PM MDT | FLASH FLOOD | 5 S Kanarraville, UT | SUBSTANTIAL FLOOD ALONG TAYLOR CREEK IN KOLOB AREA OF ZION NATIONAL PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.7 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1264 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 2098 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
816
WGUS55 KSLC 242143
FFWSLC
UTC053-250045-
/O.NEW.KSLC.FF.W.0060.130824T2143Z-130825T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
343 PM MDT SAT AUG 24 2013
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL WASHINGTON COUNTY IN UTAH
* UNTIL 645 PM MDT
* AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM A THUNDERSTORM OVER THE DRY CREEK AND NORTH CREEK
DRAINAGE...AND ALONG THE WESTERN AND NORTHERN PORTIONS OF ZION
NATIONAL PARK. DRY CREEK AND NORTH CREEK ARE THE IMMEDIATE FLASH
FLOODING CONCERNS...WITH LA VERKIN CREEK LIKELY TO RECEIVE FLASH
FLOODING LATER THIS AFTERNOON.
* LOCATIONS IN THE WARNING INCLUDE AREAS IMMEDIATELY WEST OF ZION
NATIONAL PARK SOUTH TO THE VIRGIN RIVER. THE KOLOB AREA AND THE
SUBWAY AREA IN ZION NATIONAL PARK ARE ALSO INCLUDED IN THIS WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3750 11333 3748 11325 3748 11309 3718 11307
3717 11333
$$
CONGER2 follow-up statements
765
WGUS75 KSLC 242309
FFSSLC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
509 PM MDT SAT AUG 24 2013
UTC053-250045-
/O.CON.KSLC.FF.W.0060.000000T0000Z-130825T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-
509 PM MDT SAT AUG 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR EAST
CENTRAL WASHINGTON COUNTY...
AT 500 PM MDT...ZION NATIONAL PARK OFFICIALS REPORTED FLASH FLOODING
IN THE KOLOB TERRACE AND SUBWAY AREAS OF ZION NATIONAL PARK.
ADDITIONAL THUNDERSTORMS WILL CROSS THE WARNED AREA THROUGH 600 PM
MDT.
DRY AND NORTH CREEKS JUST WEST OF ZION NATIONAL PARK ARE LIKELY
EXPERIENCING FLASH FLOODING LATE THIS AFTERNOON. LA VERKIN CREEK MAY
ALSO BE FLOODING...THOUGH LIKELY AT THE UPPER REACHES OVER AND NEAR
THE NORTH END OF THE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3750 11333 3748 11325 3748 11309 3718 11307
3717 11333
$$
CONGER202
WGUS75 KSLC 250044
FFSSLC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
644 PM MDT SAT AUG 24 2013
UTC053-250052-
/O.EXP.KSLC.FF.W.0060.000000T0000Z-130825T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-
644 PM MDT SAT AUG 24 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MDT FOR EAST CENTRAL
WASHINGTON COUNTY...
THE HEAVIER RAINFALL FROM LATE THIS AFTERNOON HAS ENDED OVER THE
WARNED AREA EARLY THIS EVENING. CREEKS AND WASHES ARE LIKELY STILL
RUNNING HIGH EARLY THIS EVENING...THOUGH THE FLOWS WILL BE DECREASING
THROUGHOUT THE EVENING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3750 11333 3748 11325 3748 11309 3718 11307
3717 11333
$$
CONGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 10:51 AM MDT, 4 hours 52 minutes earlier.
Area forecast discussion, Aug 24, 10:51 AM MDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1051 AM MDT SAT AUG 24 2013
.SYNOPSIS...A WEAK DISTURBANCE WILL PASS THROUGH WESTERN UTAH
TODAY. SIGNIFICANT MOISTURE WILL SPREAD INTO THE AREA SUNDAY AND
REMAIN IN PLACE THROUGH EARLY NEXT WEEK.
&&
.DISCUSSION...AN INCREASINGLY ACTIVE PATTERN TO ENSUE BEGINNING
LATE TONIGHT AS COMBINATION OF RETURN FLOW MOISTURE AND WHAT IS
NOW TROPICAL STORM IVO SURGES NORTH IN ADVANCE OF PACNW TROUGH IN
PLACE. THIS ADDRESSED IN MORE DETAIL BELOW BUT WILL FOCUS ON
SHORT TERM FORECAST CONCERNS INITIALLY.
MORNING WATER VAPOR INDICATES A SUBTLE WAVE OVER SOCAL BEGINNING
TO INTERACT WITH RETURN FLOW MOISTURE ROTATING AROUND DOMINANT
CENTRAL PLAINS HIGH. COMPLEX OF STORMS FIRING OVER WESTERN AZ ATTM
WITH ISOLATED CONVECTION ON LEADING EDGE IN VICINITY OF DIXIE. 12Z
NAM KEYING IN ON THIS FEATURE...AS IS LATEST VERSIONS OF HRRR-3KM
INCREASING COVERAGE OF STORMS ACROSS WESTERN UTAH FROM SOUTH TO
NORTH TODAY. UPDATED TO INCREASE POPS TO SCATTERED COVERAGE
SOUTHWESTERN AND WEST CENTRAL UTAH FOR THIS AFTERNOON...AS WELL AS
WASATCH FRONT/NW DESERTS FOR THIS EVENING AS THIS FEATURE
PROGRESSES SLOWLY TO THE NORTHWEST. ALTHOUGH SUBTLE DRYING
FORECAST TO OCCUR FROM WEST TO EAST TODAY SEEING MINIMAL
REFLECTING OF THAT IN SPC MESO-ANALYSIS THUS FAR. ELSEWHERE
AIRMASS THUNDERSTORMS TO BE THE NORM OVER THE HIGHER TERRAIN AND
EVENTUALLY ADJACENT VALLEYS OF CENTRAL AND SOUTHEASTERN PORTIONS
OF THE AREA.
WILL SEE A BRIEF REPRIEVE FROM CONVECTION THROUGH THE MIDDLE OF
THE NIGHT TONIGHT AS AFOREMENTIONED WAVE EXITS NORTHEAST...BUT DEEPER
TROPICAL MOISTURE WILL BE ON THE DOOR STEP ACROSS THE SOUTH WITH
SHOWERS AND EMBEDDED STORMS ARE EXPECTED TO MOVE IN BY DAYBREAK.
QUICK LOOK AT 12Z GUIDANCE AND MORE DETAILED 06Z ANALYSIS
INDICATES GOOD RUN TO RUN AND MODEL TO MODEL CONSISTENCY. FOCUS OF
SHIFT TO ADDRESS SIGNIFICANCE OF THIS MOISTURE SURGE TOMORROW
THROUGH MONDAY.
OUTSIDE OF SHORT TERM POPS REMAINDER OF THE FORECAST REMAINS
UNCHANGED ATTM. PREVIOUS DISCUSSION FOLLOWS...
MOISTURE WILL RETURN IN ABUNDANCE TOMORROW AS INCREASING SOUTH
FLOW OVER ARIZONA TAPS A WEAKENING TROPICAL STORM IVO FROM THE
BAJA COAST. THIS MOISTURE...COMBINED WITH SOME LARGE-SCALE LIFT
AHEAD OF A SHORTWAVE TROUGH LIFTING ACROSS THE NORTHWESTERN
STATES...WILL PRODUCE WIDESPREAD AND OCCASIONALLY HEAVY
PRECIPITATION ACROSS MUCH OF SOUTHERN AND CENTRAL UTAH TOMORROW
INTO MONDAY. THIS WILL RESULT IN SIGNIFICANT RUNOFF WHICH COULD
BRING RISES TO SMALL STREAMS AND EVEN SOME MAIN STEM RIVERS...IN
ADDITION TO POSSIBLE FLOODING IN DRY WASHES...SLOT CANYONS AND
BURN SCARS. A FLOOD WATCH REMAINS IN EFFECT FOR TOMORROW THROUGH
MONDAY.
THIS WET PATTERN WILL CALM DOWN A BIT BY THE MIDDLE PART OF THE
WEEK...DUE TO SOME DRYING OF THE AIRMASS AND THE LOSS OF LARGE-SCALE
LIFT. ALTHOUGH STILL NOT PARTICULARLY QUIET
WEATHER-WISE...WIDESPREAD PRECIPITATION WILL TRANSITION BACK TOWARDS
MORE RUN OF THE MILL CONVECTION. A POTENTIAL THEN EXISTS FOR SOME
STRONGER STORMS ACROSS THE NORTH TOWARDS THE END OF THE WEEK AS A
SHORTWAVE DISTURBANCE IS PROGGED TO GRAZE THE AREA.
&&
.AVIATION...SOUTHERLY WINDS TO REMAIN IN PLACE AT THE KSLC
TERMINAL TODAY. SPEEDS WILL TREND TO INCREASE AFTER 17Z WITH A 30
PERCENT OF EXCEEDING 26 KNOTS AFTER 18/19Z. INTRODUCED VCSH IN
LATEST TAF FOR THIS EVENING AS A WEAK DISTURBANCE WILL LIFT
THROUGH THE AREA AT THAT TIME. A 30 PERCENT CHANCE EXISTS THAT
THUNDERSTORMS WILL IMPACT THE TERMINAL BETWEEN 00-03Z.
&&
.FIRE WEATHER...THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS
AFTERNOON ACROSS MUCH OF THE STATE. WITH DEEP MOISTURE IN
PLACE...THESE STORMS WILL BE ACCOMPANIED BY WETTING RAIN. THE MAIN
FIRE WEATHER THREAT FROM THESE STORMS WILL BE GUSTY...ERRATIC WINDS.
SOMEWHAT DRIER AIR WILL MOVE INTO NORTHWESTERN UTAH THIS AFTERNOON.
THAT SAID...RH VALUES WILL REMAIN RIGHT AROUND 15 PERCENT THIS
AFTERNOON. WITH INCREASING SOUTHWESTERLY WINDS...ISOLATED AREAS OF
NORTHWESTERN UTAH MAY SEE HAZARDOUS FIRE WEATHER CONDITIONS.
HOWEVER...THESE CONDITIONS WILL NOT BE WIDESPREAD.
DEEP MOISTURE WILL MOVE INTO THE STATE FROM THE SOUTH
TOMORROW...BRINGING A PROLONGED PERIOD OF WIDESPREAD RAIN...WITH THE
FOCUS ACROSS CENTRAL AND SOUTHERN UTAH TOMORROW AND SHIFTING NORTH
MONDAY. RH VALUES WILL BE HIGH...WITH MINIMAL FIRE WEATHER CONCERNS
FOR EARLY NEXT WEEK.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR
UTZ010>014-016-019>021-517-518.
WY...NONE.
&&
MERRILL/HOSENFELD/CHENG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 24, 5:27 AM MDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 527 AM MDT SAT AUG 24 2013 UTZ001>016-019>021-517-518-WYZ021-251245- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 527 AM MDT SAT AUG 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THROUGH THIS EVENING...WITH THE BULK OF THE STORMS ACROSS THE MOUNTAINS AND EAST. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREATS FROM ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD RAINFALL IS EXPECTED ACROSS CENTRAL...EASTERN AND SOUTHERN PORTIONS OF UTAH SUNDAY AFTERNOON THROUGH MONDAY NIGHT. THIS LONG DURATION RAINFALL MAY CAUSE DRY WASHES AND SLOT CANYONS TO EXPERIENCE ENHANCED RUNOFF. BURN SCARS WILL ALSO BE AT RISK OF DEBRIS FLOW. POOR DRAINAGE AND LOW LYING AREAS IN URBAN ENVIRONMENTS WILL ALSO BE PRONE TO FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Aug 24, 2:03 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 203 PM MDT SAT AUG 24 2013 UTZ010-011-242045- WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT- 203 PM MDT SAT AUG 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUCHESNE COUNTY UNTIL 245 PM MDT... AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF DUCHESNE...MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY RAIN CAN ALSO BE EXPECTED. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN DUCHESNE COUNTY... THIS ADVISORY INCLUDES US 40 IN SOUTHERN DUSCHESNE COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3988 11003 4000 11046 4018 11040 4012 10995 TIME...MOT...LOC 2003Z 285DEG 11KT 4007 11031 KRUSE
Special weather statement, Aug 24, 2:40 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 240 PM MDT SAT AUG 24 2013 UTZ005-015-242130- GREAT SALT LAKE DESERT AND MOUNTAINS UT-WEST CENTRAL UTAH UT- 240 PM MDT SAT AUG 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOELE AND NORTHERN JUAB COUNTIES UNTIL 330 PM MDT... AT 234 PM MDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF IBAPAH TO 13 MILES SOUTHEAST OF FISH SPRINGS WILDLIFE REFUGE...AND MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN TOOELE COUNTY... RURAL NORTHERN JUAB COUNTY... RURAL CENTRAL TOOELE COUNTY INCLUDING DUGWAY... WIND GUSTS TO 55 MPH HAVE BEEN REPORTED NEAR CALLAO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4071 11323 4013 11255 3961 11320 4021 11389 TIME...MOT...LOC 2040Z 225DEG 32KT 4021 11372 3974 11319 KRUSE
Special weather statement, Aug 24, 2:44 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
244 PM MDT SAT AUG 24 2013
UTZ010-011-242130-
WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT-
244 PM MDT SAT AUG 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUCHESNE AND EXTREME
NORTHEASTERN CARBON COUNTIES UNTIL 330 PM MDT...
AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF MYTON...OR 16 MILES
SOUTHEAST OF DUCHESNE...MOVING SOUTHEAST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHEASTERN DUCHESNE COUNTY...
RURAL NORTHEASTERN CARBON COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3976 10990 3977 10994 4004 11028 4017 11013
4008 10995 3983 10994 3982 10990 3979 10986
TIME...MOT...LOC 2044Z 310DEG 17KT 4005 11011
KRUSELocal storm report, Aug 24, 3:22 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
322 PM MDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 23 NE IBAPAH 40.28N 113.70W
08/24/2013 M64 MPH TOOELE UT MESONET
WEST SALT FLATS SENSOR DPG26
&&
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:39 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 51 min |
| Aug 24, 11:51 AM MDT | Areal Flood Advisory | SLC | Beaver, Iron | 114 min |
| Aug 24, 12:39 PM MDT | Areal Flood Advisory | SLC | Washington | 3 hr |
| Aug 24, 1:18 PM MDT | Flash Flood Warning | SLC | Carbon, Emery | 4 hr |
| Aug 24, 2:03 PM MDT | Special Weather Statement | SLC | Duchesne | 42 min |
| Aug 24, 2:40 PM MDT | Areal Flood Advisory | SLC | Iron | 110 min |
| Aug 24, 2:40 PM MDT | Special Weather Statement | SLC | Tooele | 50 min |
| Aug 24, 2:44 PM MDT | Special Weather Statement | SLC | Duchesne | 46 min |
| Aug 24, 3:42 PM MDT | Flash Flood Warning | SLC | Sanpete | 3 hr |
| Aug 24, 4:20 PM MDT | Flash Flood Warning | SLC | Kane | 3 hr |
| Aug 24, 4:42 PM MDT | Areal Flood Advisory | SLC | Kane | 3 hr |
| Aug 24, 4:45 PM MDT | Areal Flood Advisory | SLC | Salt Lake, Utah | 2 hr |
| Aug 24, 4:50 PM MDT | Special Weather Statement | SLC | Salt Lake | 25 min |
| Aug 24, 5:12 PM MDT | Special Weather Statement | SLC | Weber | 48 min |
| Aug 24, 5:17 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Weber | 28 min |
| Aug 24, 5:27 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
| Aug 24, 5:32 PM MDT | Areal Flood Advisory | SLC | Davis, Weber | 118 min |
Nearby
Flash Flood Warnings in Utah, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.